MathSciNet Relay Station
MathSciNet bibliographic data
MR2652474 37C20 (37C29 37C70 37D30)
Potrie, Rafael Generic bi-Lyapunov stable homoclinic classes. Nonlinearity 23 (2010), no. 7, 1631–1649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement